Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 111, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 9, 2016, 8:47 PM CDT for Wells County, North Dakota. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2016, 8:47 PM CDT (01:47 UTC)
- Expired
- Jul 9, 2016, 9:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Wells County, ND
The radar
The Minot AFB radar (KMBX), 134 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 9:02 PM CDT | HAIL 1 | 3 S Hamberg, ND | ARB OBSERVER REPORTED HAIL BETWEEN 902 PM CDT AND 913 PM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 8:32 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3085 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 20.1
The text
As transmitted.
785
WUUS53 KBIS 100147
SVRBIS
NDC103-100230-
/O.NEW.KBIS.SV.W.0111.160710T0147Z-160710T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
847 PM CDT SAT JUL 9 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 930 PM CDT
* AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF FESSENDEN...OR 20 MILES EAST OF HARVEY...MOVING SOUTHEAST AT 25
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CATHAY AROUND 915 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BREMEN... HEIMDAL...EMRICK AND HAMBERG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4749 9942 4777 9978 4785 9961 4785 9930
4767 9930 4767 9927 4756 9927
TIME...MOT...LOC 0147Z 318DEG 23KT 4775 9950
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
SCHILD1 follow-up statement
492
WWUS53 KBIS 100203
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
903 PM CDT SAT JUL 9 2016
NDC103-100230-
/O.CON.KBIS.SV.W.0111.000000T0000Z-160710T0230Z/
WELLS ND-
903 PM CDT SAT JUL 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN WELLS COUNTY...
AT 902 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
CATHAY...OR 20 MILES NORTHWEST OF CARRINGTON...MOVING SOUTHEAST AT 25
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
CATHAY AROUND 915 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
EMRICK... BREMEN AND HAMBERG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4749 9942 4773 9972 4785 9949 4785 9930
4767 9930 4767 9927 4756 9927
TIME...MOT...LOC 0202Z 318DEG 23KT 4768 9940
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 8:41 PM CDT, 6 minutes earlier.
Area forecast discussion, Jul 9, 8:41 PM CDT, 6 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 841 PM CDT SAT JUL 9 2016 .UPDATE... Issued at 841 PM CDT Sat Jul 9 2016 Quick update for Severe Thunderstorm Watch 366. Another update will be issued within the next 75 minutes for updates to weather grid elements. UPDATE Issued at 527 PM CDT Sat Jul 9 2016 Quick update to account for temperatures running higher than forecast across the far south central and southwest ND, where there are some mid/upper 90s per last hours obs. Otherwise, no other changes. Convection has continued to be limited to northeast of our CWA. && .SHORT TERM...(This evening through Sunday) Issued at 308 PM CDT Sat Jul 9 2016 Active period expected with severe storm threats as well as high apparent temps on Sunday. Convection has moved out of our southeast region with mostly sunny skies across the region. SPC continues to place us in slight risk area for severe in the Day 1 outlook. High res models have waffled a bit during the day and trended away from mid-afternoon development. Latest SPC meso analysis page shows axis of 3000 to 4000 J/KG of CAPE extending northward through western ND, approximately centered from Dickinson to Williston along with substantial shear from 0 to 6 km level of 40 to 50 knots. Substantial capping in place as well with warm base of elevated mixed layer inhibiting initiation and as noted in SPC discussion, no significant large scale forcing with the parent upper low well to the west. Operational HRRR still tries to generate convection across the northeast and have maintained low pops in place for this. In fact, have just seen a couple cells pop up in Wells county. There also seems to be some general agreement among the high res models for convection spreading into western ND after 00z. Therefore, expecting convection to continue overnight with support of strengthening low level jet, which leads into Sunday where the effects of better large scale forcing associated with the upper low approaching from the west will increase. The entire state remains in a slight risk of severe, with an enhanced risk along and north of I-94. See day 2 outlook from SPC for details, but expect storms to spread into ND from Montana by later afternoon/evening with all modes of severe weather possible. GFS maximizes sig tor parameter over northcentral and northeast parts of our CWA after 21z Sunday. With regard to heat, we will issue a heat advisory for parts of south central and southeast ND on Sunday, from Sioux County eastward to LaMoure and Dickey. High temps in the mid/upper 90s combined with dew points in the mid/upper 60 will result in apparent temperatures reaching the 100 to 105 degree range during the afternoon. .LONG TERM...(Sunday night through Saturday) Issued at 308 PM CDT Sat Jul 9 2016 Precipitation will likely be slow to exit the region as deep upper low only reaches eastern Montana by 12z Monday. Upper low then progresses to just north of the state by 12z Tuesday, continuing to support unsettled weather. This will lead to strong winds on Monday night and particularly on Tuesday, where at least a wind advisory for a portion of the area will likely be needed. Following Sunday's heat, temperatures will run close to normal for the upcoming week. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1254 PM CDT Sat Jul 9 2016 VFR conditions forecast through the period. However, a more active pattern will develop later today and continue through Sunday. Some uncertainty exists about timing and coverage for thunderstorms, so did not include VCTS for TAFs, except for KJMS this evening. Any storms that develop this afternoon or evening will have the potential to turn severe. && .BIS Watches/Warnings/Advisories... Heat Advisory from 1 PM CDT /noon MDT/ to 7 PM CDT /6 PM MDT/ Sunday for NDZ045>048-050-051. && UPDATE...NH SHORT TERM...JNS LONG TERM...JNS AVIATION...JNS
Hazardous weather outlook, Jul 9, 4:45 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 445 PM CDT SAT JUL 9 2016 NDZ045>048-050-051-102145- SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 445 PM CDT SAT JUL 9 2016 /345 PM MDT SAT JUL 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. SCATTERED STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE LATE TONIGHT INTO EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HEAT ADVISORY IS EFFECT FOR SUNDAY AFTERNOON WITH HEAT INDEX VALUES OF 100 TO 105 DEGREES EXPECTED. THERE IS A CHANCE OF THUNDERSTORMS EARLY SUNDAY MORNING...SOME OF WHICH COULD BE SEVERE. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT THROUGH SUNDAY NIGHT. NDZ001>005-009>013-017>023-025-031>037-040>044-102145- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- 445 PM CDT SAT JUL 9 2016 /345 PM MDT SAT JUL 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY EAST OF HIGHWAY 83. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. SCATTERED STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE LATE TONIGHT INTO EARLY SUNDAY MORNING OVER WESTERN AND CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ON SUNDAY INTO SUNDAY EVENING...MAINLY WEST INTO NORTH CENTRAL. VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH FRIDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT THROUGH SUNDAY NIGHT. JNS
In the hours before
Local storm report, Jul 9, 3:02 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
302 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM HAIL 10 N ZAHL 48.72N 103.69W
07/09/2016 E0.75 INCH DIVIDE ND TRAINED SPOTTER
HAIL OBSERVED FOR ABOUT 3 MINUTES.
0735 AM TORNADO FLASHER 46.46N 101.23W
07/09/2016 MORTON ND TRAINED SPOTTER
TORNADO SPOTTED BY AN OBSERVER AT CROWN BUTTE LAKE. SHE
THINKS IT IS JUST NORTH OF FLASHER.
1035 AM HAIL NAPOLEON 46.51N 99.77W
07/09/2016 E0.88 INCH LOGAN ND LAW ENFORCEMENT
30 TO 40 MPH WINDS.
1038 AM HAIL S NAPOLEON 46.51N 99.77W
07/09/2016 E0.88 INCH LOGAN ND LAW ENFORCEMENT
LASTED A FEW MINUTES
&&
ABELINGSpecial weather statement, Jul 9, 3:47 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 347 PM CDT SAT JUL 9 2016 NDZ005-013-092115- PIERCE-ROLETTE- 347 PM CDT SAT JUL 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROLETTE AND NORTHEASTERN PIERCE COUNTIES UNTIL 415 PM CDT... AT 346 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WOLFORD...OR 18 MILES EAST OF RUGBY...MOVING NORTHEAST AT 40 MPH. WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WOLFORD AND AGATE. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4837 9949 4837 9968 4850 9979 4871 9949 TIME...MOT...LOC 2046Z 240DEG 34KT 4847 9962 MATHEWS
Special weather statement, Jul 9, 7:58 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT SAT JUL 9 2016
NDZ013-100145-
PIERCE ND-
758 PM CDT SAT JUL 9 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL PIERCE COUNTY
UNTIL 845 PM CDT...
AT 757 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF ESMOND...OR 12 MILES NORTHEAST OF HARVEY...MOVING
EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
PIERCE COUNTY...WHICH INCLUDES HIGHWAY 3 BETWEEN SELZ AND THE
INTERSECTION OF HIGHWAY 19.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4802 9985 4802 9981 4786 9981 4787 9998
4799 10001
TIME...MOT...LOC 0057Z 260DEG 16KT 4793 9983
SCHILDSpecial weather statement, Jul 9, 8:01 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
801 PM CDT SAT JUL 9 2016
NDZ023-100145-
WELLS ND-
801 PM CDT SAT JUL 9 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WELLS COUNTY UNTIL
845 PM CDT...
AT 800 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF NEW ROCKFORD...OR 19 MILES NORTHWEST OF CARRINGTON...
MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BREMEN AND HAMBERG.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4764 9951 4785 9952 4785 9930 4784 9929
4767 9930 4767 9927 4764 9927
TIME...MOT...LOC 0100Z 277DEG 20KT 4771 9930
SCHILDLocal storm report, Jul 9, 8:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
844 PM CDT SAT JUL 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FUNNEL CLOUD 6 WSW BARLOW 47.55N 99.26W
07/09/2016 FOSTER ND EMERGENCY MNGR
CLEAR WALL CLOUD OBSERVED WITH FUNNEL
OBSERVED MULTIPLE TIMES.
&&
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:58 PM CDT | Special Weather Statement | BIS | Pierce | 47 min |
| Jul 9, 8:01 PM CDT | Special Weather Statement | BIS | Wells | 44 min |
| Jul 9, 8:06 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 54 min |
| Jul 9, 8:06 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 54 min |
| Jul 9, 8:20 PM CDT | Tornado Warning | BIS | Foster, Wells | 25 min |
| Jul 9, 8:41 PM CDT | Tornado Warning | BIS | Foster | 34 min |
| Jul 9, 9:00 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 60 min |
| Jul 9, 9:11 PM CDT | Tornado Warning | BIS | Foster, Stutsman | 34 min |
| Jul 9, 9:29 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 46 min |
| Jul 9, 9:38 PM CDT | Tornado Warning | BIS | Foster, Stutsman, Wells | 37 min |
| Jul 9, 9:44 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 61 min |
| Jul 9, 9:50 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 40 min |
| Jul 9, 9:58 PM CDT | Areal Flood Warning | BIS | Foster, Stutsman, Wells | 6 hr |
| Jul 9, 10:19 PM CDT | Special Weather Statement | BIS | Emmons, Logan | 41 min |
| Jul 9, 10:21 PM CDT | Special Weather Statement | BIS | Wells | 39 min |
| Jul 9, 10:45 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 60 min |
| Jul 9, 11:00 PM CDT | Areal Flood Warning | BIS | Stutsman | 6 hr |
| Jul 9, 11:05 PM CDT | Special Weather Statement | BIS | Logan, McIntosh | 40 min |
| Jul 9, 11:41 PM CDT | Special Weather Statement | BIS | Golden Valley, Slope | 49 min |
| Jul 9, 11:46 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure, Stutsman | 59 min |
| Jul 10, 12:33 AM CDT | Special Weather Statement | BIS | Billings | 57 min |
| Jul 10, 1:02 AM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 58 min |
| Jul 10, 1:47 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 58 min |
| Jul 10, 2:45 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver, Sheridan | 60 min |
| Jul 10, 4:44 AM CDT | Special Weather Statement | BIS | Emmons, Kidder | 46 min |
| Jul 10, 6:42 AM CDT | Special Weather Statement | BIS | Stutsman | 63 min |
| Jul 10, 2:22 PM CDT | Special Weather Statement | BIS | Golden Valley | 38 min |
| Jul 10, 3:49 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, McKenzie | 56 min |
| Jul 10, 3:58 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Golden Valley, Slope | 62 min |
| Jul 10, 4:41 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 64 min |
| Jul 10, 4:55 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Bowman, Golden Valley, Slope | 50 min |
| Jul 10, 5:18 PM CDT | Special Weather Statement | BIS | McKenzie | 42 min |
| Jul 10, 5:37 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Mountrail, Ward | 53 min |
| Jul 10, 5:54 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more | 51 min |
| Jul 10, 6:04 PM CDT | Special Weather Statement | BIS | McKenzie | 41 min |
| Jul 10, 6:36 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Billings, Dunn, Grant, Hettinger, Mercer and 5 more | 54 min |
| Jul 10, 6:59 PM CDT | Special Weather Statement | BIS | Burke | 31 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.